# SDR DALA2020030501643

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 80,521 hours, 8,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7008, L/P 1514620) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405 / INTERIOR. CORRECTIVE ACTION: INSTALLED LENS COVER FOR EMERGENCY FLOOR LIGHTING AT GALLEY 405.
